# SDR USAA2011081700014

- Difficulty date: August 8, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 32,778 hours, 18,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL BETWEEN FR64 TO FR66+5 INCHES, -Y1292.  REPLACED SEAT RAIL BETWEEN FR64 TO FR66+5 INCHES, -Y1292 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472816.
